Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
Other MSP Journals
Mirror links have dual odd and generalized Khovanov homology

Krzysztof K Putyra and Wojciech Lubawski

Algebraic & Geometric Topology 16 (2016) 2021–2044

We show that the generalized Khovanov homology defined by the second author in the framework of chronological cobordisms admits a grading by the group × 2, in which all homogeneous summands are isomorphic to the unified Khovanov homology defined over the ring π := [π](π2 1). (Here, setting π to ± 1 results either in even or odd Khovanov homology.) The generalized homology has k := [X,Y,Z±1](X2=Y 2=1) as coefficients, and the above implies that most automorphisms of k fix the isomorphism class of the generalized homology regarded as a k–module, so that the even and odd Khovanov homology are the only two specializations of the invariant. In particular, switching X with Y induces a derived isomorphism between the generalized Khovanov homology of a link L with its dual version, ie the homology of the mirror image L!, and we compute an explicit formula for this map. When specialized to integers it descends to a duality isomorphism for odd Khovanov homology, which was conjectured by A Shumakovitch.

Khovanov homology, odd Khovanov homology, mirror knot
Mathematical Subject Classification 2010
Primary: 55N35, 57M27
Received: 10 February 2015
Revised: 18 September 2015
Accepted: 29 November 2015
Published: 12 September 2016
Krzysztof K Putyra
Institute for Theoretical Studies
ETH Zürich
Clausiusstrasse 47
CH-8092 Zurich
Wojciech Lubawski
Theoretical Computer Science Department
Faculty of Mathematics and Computer Science
Jagiellonian University
ul. Lojasiewicza 6
30-348 Kraków